On harmonic functions for trace processes
نویسندگان
چکیده
منابع مشابه
On harmonic functions for trace processes
Let X be a standard Markov process with state space E and let F be a closed subset of E. A nonnegative function f on F is extended probabilistically to a function hf on the whole space E. We show that the extension hf is harmonic with respect to X provided that f is harmonic with respect to Y , the trace process on F of the process X . A consequence is that if the Harnack inequality holds for X...
متن کاملOn harmonic functions of symmetric Lévy processes
We consider some classes of Lévy processes for which the estimate of Krylov and Safonov (as in (Potential Anal. 17 (2002) 375–388)) fails and thus it is not possible to use the standard iteration technique to obtain a-priori Hölder continuity estimates of harmonic functions. Despite the failure of this method, we obtain some a-priori regularity estimates of harmonic functions for these processe...
متن کاملBoundary Behavior of Harmonic Functions for Truncated Stable Processes
For any α ∈ (0, 2), a truncated symmetric α-stable process in R is a symmetric Lévy process in R with no diffusion part and with a Lévy density given by c|x| 1{|x|<1} for some constant c. In [24] we have studied the potential theory of truncated symmetric stable processes. Among other things, we proved that the boundary Harnack principle is valid for the positive harmonic functions of this proc...
متن کاملSmoothness of harmonic functions for processes with jumps
We consider a non-local operator L associated to a Markov process with jumps, we stop this process when it quits a domain D, and we study the C smoothness on D of the functions which are harmonic for the stopped process. A previous work was devoted to the existence of a C∞ transition density; here, the smoothness of harmonic functions is deduced by applying a duality method and by estimating th...
متن کاملStability for certain subclasses of harmonic univalent functions
In this paper, the problem of stability for certain subclasses of harmonic univalent functions is investigated. Some lower bounds for the radius of stability of these subclasses are found.
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
ژورنال
عنوان ژورنال: Mathematische Nachrichten
سال: 2011
ISSN: 0025-584X
DOI: 10.1002/mana.200910008